# SDR MWEA97374

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, LONG 2R AND 3R STA 585 FUSE SKIN CRACKED.  MAINT REPAIRED IAW SRM 53-04 FIG 38 VIEW I.
